# SDR RAIA00204117

- Difficulty date: April 3, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 6,816 hours, 5,923 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 3085701003
- Part serial: 0134
- Condition: Noisy
- Part time: 6,816 hours, 5,923 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5302-STL- NOSE WHEEL STEERING MAKES NOISE. MAINTENANCE REMOVED AND REPLACED THE STEERING MANIFOLD, OPS CK OK.
